MathSciNet Relay Station
MathSciNet bibliographic data
MR2241977 37E10 (37E45)
Jäger, Tobias H.; Stark, Jaroslav Towards a classification for quasiperiodically forced circle homeomorphisms. J. London Math. Soc. (2) 73 (2006), no. 3, 727–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement